How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Neurology
Satisfied Customers: 50966
Experience:  Board Certified Physician
41363181
Type Your Neurology Question Here...
Dr. David is online now

My husbands quality of life has suffered dreadfully due to

Customer Question

My husbands quality of life has suffered dreadfully due to being given 3 types of bp pills ,he sleeps nearly all day is lethargic with sleep problems the pills are .Amlodipine 5mg,and Cardesartan16mg. And Doxazosin4mgx2
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: its my husband and yes I went with him and told him ,that bobs quality of life was really bad
Assistant: Anything else in your medical history you think the doctor should know?
Customer: Yes 10 years ago he had Brakytherapy for probate cancer
Submitted: 2 months ago.
Category: Neurology
Expert:  Dr. David replied 2 months ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

I am sorry about your husband

how old is he?

what is his height and weight?

most likely it is the doxazosin 4mg twice a day which is causing him so much sleepiness and fatigue

what is his blood pressure?

Customer: replied 2 months ago.
140/80
Expert:  Dr. David replied 2 months ago.

he should talk to his GP doctor about the doxazosin and see if there is another medication they can use.

he needs to cut out salt out of his diet.